A generalized non-linear forecasting model for limited overs international cricket



Asif, M and McHale, IG ORCID: 0000-0002-7686-3879
(2019) A generalized non-linear forecasting model for limited overs international cricket. INTERNATIONAL JOURNAL OF FORECASTING, 35 (2). 634 - 640.

[img] Text
A generalized non-linear forecasting model for limited overs international cricket.docx - Accepted Version

Download (167kB)
Item Type: Article
Uncontrolled Keywords: Sports, Statistics, Modelling, Margin of victory, Ratings
Depositing User: Symplectic Admin
Date Deposited: 20 Aug 2019 10:10
Last Modified: 23 Jul 2022 12:08
DOI: 10.1016/j.ijforecast.2018.12.003
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3052114